An adaptive squeeze-film bearing

Burrows, C.R., Sahinkaya, M.N. and Turkay, O.S. (1984) An adaptive squeeze-film bearing. Journal Of Tribology, 106(1), pp. 145-151. ISSN (print) 0742-4787

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Mehmet Sahinkaya
Date Deposited: 13 Dec 2013 11:53
Last Modified: 16 Dec 2013 13:58
URI: http://eprints.kingston.ac.uk/id/eprint/27684

Actions (Repository Editors)

Item Control Page Item Control Page